Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dark patches on face after skinlite usage?

Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2609 Questions

default
Posted on Thu, 21 Aug 2014 in Skin Hair and Nails
Question: hi... i have used skinlite for one year without any doctors advice and i applied even it on hands and became just looking like psoriasis hand and listening to the side effects i stopped using skin lite,this one week onwards... my complexion became so dark and there are patches on my face and hands.. so please suggest me a better treatment thank you sir for listening
doctor
Answered by Dr. Geetika Paul 42 minutes later
Brief Answer:
Kindly provide certain details and pictures

Detailed Answer:
Hi

I have seen the attached pictures.
I would like to know if you have any associated itching also over the affected areas . Is there any discharge or excessive wetting of the area?
From the clinical appearance, it looks like you have developed a candidal infection over the cubital fossa.
What other areas of body are involved?
You can click some close up pictures of other affected areas also along with pictures of face.
I am sure I will be able to help you more once you provide me the above details and the pictures .

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Geetika Paul 8 minutes later
thank you doctor for the response,
there are no signs of itching,rashes,or any candidal growth... only thing is my face was becoming dark than before with the pimples and marks... i'm depressed as i am going to have my viva vose in a week.... please suggest me with a good medication so that i can face confidently...
doctor
Answered by Dr. Geetika Paul 7 minutes later
Brief Answer:
Take treatment as advised

Detailed Answer:
Hi again

Skin darkening on prolonged usage is a known side effect of skinlite cream.
Make sure you do not use this medicine again.
Start application of kojivit cream over the affected areas twice a day.
In addition, apply a medicated sunscreen with spf of atleast 26 regularly over the face and exposed areas of neck everytime before going out in the sun .
Take oral vitamin c supplements in the form of tablet Celin 500 mg once a day.
Take a diet rich in fresh citrus fruits .
You need to follow this treatment regularly for good results.


Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Psoriasis

doctor1 MD

My dad has been on a low dose of Oycontin (10mg) since last September. I know itching can be a side effect but this wasn t a problem when starting morphine. But over the last few weeks and especially the last few days his skin is driving him mad. He does has psoriasis as we ll but his skin is so itchy he is literally going mad with it. The itchiness is really distressing him. Could he have developed an allergy to it at this late date after using it for nearly a year?

doctor1 MD

I have a dry itchy patch on my right hip and on the back of my neck that has been there for almost a year...it started during a stressful time and will not go away! I have been to the doctor, who diagnosed it as psoriasis, prescribed steroids/creams...It cleared up some on my neck but there is still a small spot there...the place on my hip really bothers me, as it is only getting bigger! It is now as round as a tennis ball in diameter. It itches and will not go away...please help!

doctor1 MD

sir, in 2009 i had psoriasis ..that time i consult doctor..he gave me FOLITRA 15mg injection..and cap mega-3.. that time it was cured..then in 2010 i got some skin diseases (black spot type psoarisis in my body and neck)..he gave me TAB FUSYS 200 mg.and propasylic NF6 cream..i got cured. but now i got psoriasis in my head.some white and black mixing spots on my neck and body area.i couldnot know exactly it is psoarisis or not..i m using propasylic NF6.but there is no response..please help..what should i do to get cured..

doctor1 MD

Hi my name is felicia, I have psoriasis, I ve had it since I was about 8 yrs old and I am 41 now this winter has been the worst year that I have ever had as far as new winter patches and lots of different parts of my body I ve never had it before. Also, this year my elbows and hands are particulary bad and my arms hurt, I have had surface pain associated with rawness and itching before but this is intense real pain inside. My elbows hurt so bad it brings me to tears sometimes, its hard to describe sort of throbbing and seems to vibrate down my arms, on both sides. My fingers hurt to but not as intense. Both arms are also going numb from right above my elbows to my tips of fingers to where my fingers will turn white and i have to massage blood back in there. Are these things all related is it because of my psoriasis or is there something else going on? Thank You for your time Sincerely, Felicia Bredl

doctor1 MD

Hi there I’m a 42 yo healthy male with mild psoriasis and psuedogout. Recent routine blood tests were normal. Three weeks ago whilst I had a mild sore throat and cold, I discovered a raised lymph node on my right side of neck 2 inches down from...

doctor1 MD

Hi.My doctor has advised to take Folitrax 2.5 mg for Psoriasis treatment. She is 72 year old. Is it advised to have this medicine. Please advise.

doctor1 MD

I developed a rush on my penis Can you recommend a cream that would be affective for that?